Generalized Motion of Noncompact Hypersurfaces with Velocity Having Arbitrary Growth on the Curvature Tensor

Hitoshi Ishii, Panagiotis Souganidis

Research output: Contribution to journalArticle

Abstract

In this note we study the generalized motion of noncompact hyper-surfaces with normal velocity depending on the normal direction and the curvature tensor. This work extends the by-now-classical works of Evans and Spruck (for mean curvature) and Chen, Giga and Goto (for general motions with sublinear curvature dependence), because it allows general dependence on the curvature tensor. It also allows a general treatment of the generalized evolution including noncompact hypersurfaces. A number of results regarding no interior, convexity, etc. are also presented.

Original languageEnglish
Pages (from-to)227-250
Number of pages24
JournalTohoku Mathematical Journal
Volume47
Issue number2
DOIs
Publication statusPublished - 1995
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Generalized Motion of Noncompact Hypersurfaces with Velocity Having Arbitrary Growth on the Curvature Tensor'. Together they form a unique fingerprint.

  • Cite this